Alert archive / Indiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 200, NWS Indianapolis, IN

June 4, 2011Fountain County, Parke County, Vermillion County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 4, 2011, 9:39 PM EDT for Fountain County, Parke County, Vermillion County, Indiana. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2011, 9:39 PM EDT (01:39 UTC)
Expired
Jun 4, 2011, 10:30 PM EDT
In force
51 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Fountain County, IN, Parke County, IN, Vermillion County, IN

The radar

The Indianapolis radar (KIND), 107 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 6:13 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.7 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2793 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2793 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1719 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

032 
WUUS53 KIND 050139
SVRIND
INC045-121-165-050230-
/O.NEW.KIND.SV.W.0200.110605T0139Z-110605T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
939 PM EDT SAT JUN 4 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN FOUNTAIN COUNTY IN WEST CENTRAL INDIANA...
  NORTHWESTERN PARKE COUNTY IN WEST CENTRAL INDIANA...
  NORTHERN VERMILLION COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 1030 PM EDT

* AT 936 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  WESTVILLE...OR 6 MILES SOUTH OF DANVILLE...AND MOVING SOUTHEAST AT
  25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GESSIE AROUND 945 PM EDT...
  PERRYSVILLE AROUND 955 PM EDT...
  CAYUGA AROUND 1000 PM EDT...
  LODI AROUND 1005 PM EDT...
  NEWPORT AROUND 1010 PM EDT...
  YEDDO AROUND 1015 PM EDT...

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 1 AND 5.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3989 8754 4011 8754 4015 8753 4014 8749
      4013 8749 4013 8746 4006 8720 3985 8736
      3985 8752 3987 8754
TIME...MOT...LOC 0139Z 302DEG 24KT 4004 8758
WIND...HAIL 60MPH 1.00IN

$$

77/TDUD
3 follow-up statements
675 
WWUS53 KIND 050152
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
952 PM EDT SAT JUN 4 2011

INC045-121-165-050230-
/O.CON.KIND.SV.W.0200.000000T0000Z-110605T0230Z/
FOUNTAIN-PARKE-VERMILLION-
952 PM EDT SAT JUN 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
FOUNTAIN...NORTHWESTERN PARKE AND NORTHERN VERMILLION COUNTIES UNTIL
1030 PM EDT...

AT 949 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
EAST OF GEORGETOWN...OR 11 MILES SOUTHEAST OF DANVILLE...MOVING
SOUTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CAYUGA AROUND 1000 PM EDT...
  LODI AROUND 1005 PM EDT...
  NEWPORT AND YEDDO AROUND 1010 PM EDT...
  KINGMAN AROUND 1015 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3989 8754 4011 8754 4015 8753 4014 8749
      4013 8749 4013 8746 4006 8720 3985 8736
      3985 8752 3987 8754
TIME...MOT...LOC 0152Z 302DEG 24KT 3999 8748
WIND...HAIL 60MPH 1.00IN

$$

77/TDUD
754 
WWUS53 KIND 050206
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1006 PM EDT SAT JUN 4 2011

INC045-121-165-050230-
/O.CON.KIND.SV.W.0200.000000T0000Z-110605T0230Z/
FOUNTAIN-PARKE-VERMILLION-
1006 PM EDT SAT JUN 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
FOUNTAIN...NORTHWESTERN PARKE AND NORTHERN VERMILLION COUNTIES UNTIL
1030 PM EDT...

AT 1003 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
NEWPORT...OR 18 MILES SOUTHEAST OF DANVILLE...MOVING SOUTHEAST AT 30
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  KINGMAN AROUND 1015 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3989 8754 4011 8754 4015 8753 4014 8749
      4013 8749 4013 8746 4006 8720 3985 8736
      3985 8752 3987 8754
TIME...MOT...LOC 0207Z 302DEG 24KT 3994 8737
WIND...HAIL 60MPH 1.00IN

$$

77/TDUD
167 
WWUS53 KIND 050226
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1026 PM EDT SAT JUN 4 2011

INC045-121-165-050236-
/O.EXP.KIND.SV.W.0200.000000T0000Z-110605T0230Z/
FOUNTAIN-PARKE-VERMILLION-
1026 PM EDT SAT JUN 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FOUNTAIN...
NORTHWESTERN PARKE AND NORTHERN VERMILLION COUNTIES WILL EXPIRE AT
1030 PM EDT/930 PM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED 
AREA.

LAT...LON 3989 8754 4011 8754 4015 8753 4014 8749
      4013 8749 4013 8746 4006 8720 3985 8736
      3985 8752 3987 8754
TIME...MOT...LOC 0226Z 302DEG 24KT 3987 8723

$$

77/TDUD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 7:20 PM EDT, 2 hours 19 minutes earlier.

Area forecast discussion, Jun 4, 7:20 PM EDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
720 PM EDT SAT JUN 4 2011

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
A WEAK FRONTAL SYSTEM WILL MOVE SOUTH ACROSS OUR REGION TONIGHT AND
THEN STALL ACROSS THE MID MISSISSIPPI AND LOWER OHIO VALLEY BY LATE
SUNDAY.  THIS FRONTAL SYSTEM WILL DRIFT NORTHEAST ACROSS OUR REGION
MONDAY AND MONDAY NIGHT.   A STRONG UPPER RIDGE WILL BUILD TUESDAY
AND WEDNESDAY BRINGING A RETURN TO HOT HUMID AND DRY WEATHER.

THE FRONTAL SYSTEM TO OUR NORTH WILL MOVE SOUTH ACROSS OUR REGION
THURSDAY AND STALL ACROSS SOUTHERN INDIANA FRIDAY AND SATURDAY.

&&

.NEAR TERM /TONIGHT/...
MAIN FOCUS WILL BE THUNDERSTORM CHANCES AS COLD FRONT MOVES INTO OUR
REGION.  RADAR LOOPS SHOWS THUNDERSTORMS DEVELOPING ACROSS NORTHERN
ILLINOIS.  WITH A VERY HOT AND HUMID AIR MASS ACROSS OUR REGION
LAPS SHOWS CAPES OF 3000 TO 4000 J/KG CAP IS NEARLY BROKEN AS WE ARE
CLOSE TO CONVECTIVE TEMP.  SPC WAS IS IN THE PROCESS OF ISSUING A
SEVERE THUNDERSTORM WATCH FOR NORTHERN INDIANA.   WITH THE FREEZING
LEVEL CLOSE TO 15 THOUSAND FEET MAIN THREAT APPEARS TO BE GUSTY
WINDS AND HEAVY RAINFALL.  ALTHOUGH HAIL IS STILL POSSIBLE.  WILL
MENTION THUNDERSTORMS WITH GUSTY WINDS IN GRIDS ACROSS OUR FAR NORTH
FOR NOW.

RAPID REFRESH SHOWS NUMEROUS THUNDERSTORMS MOVING INTO OUR NORTHERN
HALF THIS EVENING AND THEN ACTIVITY DYING OUT OVERNIGHT.  WILL RAISE
POPS TO 50 PERCENT ACROSS OUR FAR NORTH AND LOWER CHANCE POPS MOST
OTHER SECTIONS...EXCEPT SLIGHT CHANCE FAR SOUTH.  WITH THUNDERSTORMS
DIMINISHING LATE TONIGHT SLIGHT CHANCE SHOULD SUFFICE AFTER
MIDNIGHT.  MAV/MET BLEND SEEMS REASONABLE ON TEMPERATURES.

&&

.SHORT TERM /SUNDAY THROUGH WEDNESDAY...

MAIN FOCUS CONTINUES TO BE THUNDERSTORM CHANCES AS FRONT MEANDERS
ACROSS OUR REGION.  MODELS INDICATE THE REMAINS OF ANOTHER MCS MAY
AFFECT THE CENTRAL AND SOUTHERN PARTS OF OUR REGION SUNDAY MORNING.
NAM/SREF INDICATES ANY ACTIVITY SHOULD RETREAT INTO OUR SOUTH SUNDAY
AFTERNOON. WITH SLIGHTLY COOLER AIR MOVING IN...BELIEVE SPC DAY
RISK MAY BE A LITTLE TOO FAR NORTH...SO WILL SCALE IT BACK TO KEEP
IT JUST SOUTH AND SOUTHWEST OF INDY ON SUNDAY.

FRONT WILL BE NEAR STATIONARY ACROSS THE MID MISSISSIPPI AND LOWER
OHIO VALLEY SUNDAY NIGHT AS HIGH PRESSURE MOVES ACROSS THE GREAT
LAKES.   MODELS HINT AT POSSIBLE PRECIP ACROSS OUR SOUTH AND WEST
AND WILL LEAN THAT WAY IN FORECAST.

MONDAY AND MONDAY NIGHT FRONTAL SYSTEM WILL START MOVING NORTHEAST
ACROSS OUR REGION AND GIVING US AT LEAST CHANCE POPS.  FOR SUNDAY
THROUGH MONDAY MAV/MET BLEND SEEMS REASONABLE ON TEMPERATURES.

ON TUESDAY WITH WARM FRONT BACK TO OUR NORTH AND THE UPPER RIDGE
BUILDING AGAIN ACROSS OUR REGION...LOOKS LIKE A RETURN TO VERY
HOT...HUMID BUT DRY WEATHER.  NEW MEX TEMPERATURES ARE ABOUT 3 TO 4
DEGREES WARMER THAN HPC AND WILL LEAN THAT WAY IN GRIDS.

WEDNESDAY WILL ALSO BE HOT AND HUMID AND DRY AS FRONT WILL BE WELL
TO OUR NORTH.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
MODELS MOVE A COLD FRONT ACROSS OUR REGION LATE THURSDAY AND
BRINGING ANOTHER CHANCE OF THUNDERSTORMS ACROSS OUR ENTIRE REGION.
THIS TIME IT APPEARS FRONT WILL STALL ACROSS SOUTHERN INDIANA FRIDAY
AND SATURDAY AS HIGH PRESSURE MOVES ACROSS THE GREAT LAKES.

LATEST MODELS SHOW MOSTLY DRY CONDITIONS ACROSS OUR NORTHEAST AND
SCATTERED CONVECTION ACROSS OUR SOUTH.  WILL GO THAT WAY WITH
FORECAST.

WITH FRONT STALLING ACROSS OUR SOUTH...HPC AND MEX MIN TEMPERATURES
MAY BE A BIT TOO COOL FRIDAY AND SATURDAY.  WILL GO 4 TO 5 DEGREES
WARMER. WITH A STRONG UPPER RIDGE REMAINING OVER THE OHIO VALLEY MEX
MAX TEMPERATURES MAY BE A BIT TOO WARM TOO.

&&

.AVIATION /DISCUSSION FOR 050000Z TAFS/...

OUTSIDE OF CONVECTION...EXPECT SOME MVFR FOG AROUND
SUNRISE...OTHERWISE VFR EXPECTED.

MULTIPLE ISSUES EARLY IN THE PERIOD MAKE CONFIDENCE LOW FOR SOME
TAFS. CONVECTION WILL IMPACT KLAF FOR THE FIRST COUPLE OF HOURS WITH
LOCAL IFR POSSIBLE AND GUSTS OVER 25KT.

QUESTION IS HOW FAR SOUTH THIS CONVECTION WILL MAKE IT. NOT
CONFIDENT IT WILL MAKE IT ALL THE WAY TO KIND WITH WARM AIR ALOFT IN
PLACE...SO WILL GO WITH CB THERE FOR NOW. WILL WATCH CLOSELY. ALSO
AN OLD OUTFLOW BOUNDARY IS WORKING TOWARD KIND AND MAY CAUSE WINDS
TO SHIFT PREMATURELY BY 01Z. WILL WATCH THIS CLOSELY TOO. THUS
UNCERTAINTY IN FORECAST IS HIGHEST AT KIND.

AT SOUTHERN SITES WILL KEEP ONLY CB MENTION AS CONVECTION SHOULD
HAVE A HARD TIME REACHING THERE. ON SUNDAY MORE CONVECTION MAY
DEVELOP AROUND THE FRONT AT KHUF/KBMG...BUT CONFIDENCE IS TOO LOW TO
MENTION THAT FAR OUT.

EXPECT SOME MVFR FOG TO FORM TOWARD SUNRISE WITH LOW LEVEL MOISTURE
IN PLACE. THIS WILL BURN OFF QUICKLY.

WINDS WILL BECOME NORTH AT ALL SITES OVERNIGHT AS FRONT SINKS PAST
THE SITES.
&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...JH
NEAR TERM...JH
SHORT TERM...JH
LONG TERM....JH
AVIATION...50
Hazardous weather outlook, Jun 4, 8:35 PM EDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
835 PM EDT SAT JUN 4 2011

INZ028-029-035-043-044-051-060-060045-
WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-SULLIVAN-
835 PM EDT SAT JUN 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THE EVENING. DAMAGING
WINDS WILL BE THE MAIN SEVERE WEATHER THREAT. LARGE HAIL...BRIEF
HEAVY RAINFALL AND DANGEROUS LIGHTNING CAN ALSO BE EXPECTED.

LOWLAND FLOODING IS EXPECTED TO CONTINUE ALONG THE WABASH RIVER.
SEE THE LATEST FLOOD STATEMENT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE WILL BE A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY
EVENING...AND SOME OF THESE STORMS MAY BECOME SEVERE. MAIN THREATS
FROM THESE STORMS WILL BE DAMAGING WINDS...LARGE HAIL...BRIEF
HEAVY RAINFALL AND DANGEROUS LIGHTNING.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE MONDAY AND MONDAY NIGHT.
LIGHTNING IS A THREAT WITH ANY THUNDERSTORM.

LOWLAND FLOODING IS EXPECTED TO CONTINUE ALONG STRETCHES OF THE
WABASH RIVER. SEE THE LATEST FLOOD STATEMENT FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NEEDED THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ021-030-031-036>042-046>049-057-060045-
CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-
DELAWARE-RANDOLPH-HENDRICKS-MARION-HANCOCK-HENRY-RUSH-
835 PM EDT SAT JUN 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS ARE POSSIBLE AS A FRONTAL BOUNDARY MOVES
THROUGH CENTRAL INDIANA FROM THE NORTH TONIGHT. THE GREATEST
CHANCE FOR SEVERE WEATHER WILL BE THROUGH 200 AM. DAMAGING WINDS
WILL BE THE MAIN SEVERE WEATHER THREAT. LARGE HAIL...HEAVY
RAINFALL AND DANGEROUS LIGHTNING CAN ALSO BE EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE WILL BE A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY
EVENING...AND SOME OF THESE STORMS MAY BECOME SEVERE. MAIN THREATS
FROM THESE STORMS WILL BE DAMAGING WINDS...LARGE HAIL...BRIEF
HEAVY RAINFALL AND DANGEROUS LIGHTNING.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE MONDAY AND MONDAY NIGHT.
LIGHTNING IS A THREAT WITH ANY THUNDERSTORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ067>069-060045-
KNOX-DAVIESS-MARTIN-
835 PM EDT SAT JUN 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. STRONG STORMS WITH
GUSTY WINDS AND HAIL ARE POSSIBLE. HEAVY RAIN IS ALSO POSSIBLE.

LOWLAND FLOODING IS EXPECTED TO CONTINUE ALONG THE WABASH RIVER.
SEE THE LATEST FLOOD STATEMENT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE WILL BE A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY
EVENING...AND SOME OF THESE STORMS MAY BECOME SEVERE. MAIN THREATS
FROM THESE STORMS WILL BE DAMAGING WINDS...LARGE HAIL...BRIEF
HEAVY RAINFALL AND DANGEROUS LIGHTNING.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE MONDAY AND MONDAY NIGHT.
LIGHTNING IS A THREAT WITH ANY THUNDERSTORM.

LOWLAND FLOODING IS EXPECTED TO CONTINUE ALONG STRETCHES OF THE
WABASH RIVER. SEE THE LATEST FLOOD STATEMENT FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SUNDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ045-052>056-061>065-070>072-060045-
PUTNAM-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-GREENE-MONROE-BROWN-
BARTHOLOMEW-DECATUR-LAWRENCE-JACKSON-JENNINGS-
835 PM EDT SAT JUN 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS ARE POSSIBLE AS A FRONTAL BOUNDARY MOVES
THROUGH CENTRAL INDIANA FROM THE NORTH TONIGHT. THE GREATEST
CHANCE FOR SEVERE WEATHER WILL BE THROUGH 200 AM. DAMAGING WINDS
WILL BE THE MAIN SEVERE WEATHER THREAT. LARGE HAIL...HEAVY
RAINFALL AND DANGEROUS LIGHTNING CAN ALSO BE EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE WILL BE A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY
EVENING...AND SOME OF THESE STORMS MAY BECOME SEVERE. MAIN THREATS
FROM THESE STORMS WILL BE DAMAGING WINDS...LARGE HAIL...BRIEF
HEAVY RAINFALL AND DANGEROUS LIGHTNING.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE MONDAY AND MONDAY NIGHT.
LIGHTNING IS A THREAT WITH ANY THUNDERSTORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SUNDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Jun 4, 9:20 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
920 PM EDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     TSTM WND GST     WEST LAFAYETTE          40.44N 86.91W
06/04/2011  M58 MPH          TIPPECANOE         IN   BROADCAST MEDIA

            MEASURED WITH PASSAGE OF GUST FRONT.

&&

AHOMANN
Local storm report, Jun 4, 9:21 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
921 PM EDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     TSTM WND DMG     WEST LAFAYETTE          40.44N 86.91W
06/04/2011                   TIPPECANOE         IN   BROADCAST MEDIA

            SHINGLES BLOWN OFF OF STATE FARM BUILDING DUE TO OUTFLOW
            WINDS.

&&

AHOMANN
Local storm report, Jun 4, 9:22 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
922 PM EDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     TSTM WND DMG     BATTLE GROUND           40.51N 86.84W
06/04/2011                   TIPPECANOE         IN   BROADCAST MEDIA

            MULTIPLE TREES DOWN IN BATTLE GROUND AND AMERICUS.

&&

AHOMANN
Local storm report, Jun 4, 9:27 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
927 PM EDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             TIPTON                  40.28N 86.04W
06/04/2011  E1.75 INCH       TIPTON             IN   BROADCAST MEDIA

            ACCOMPANIED BY 45 MPH WINDS.

&&

AHOMANN
Local storm report, Jun 4, 9:28 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
928 PM EDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 PM     TSTM WND GST     LEBANON                 40.05N 86.47W
06/04/2011  E60 MPH          BOONE              IN   TRAINED SPOTTER

            ESTIMATED 60 MPH WINDS WITH OUTFLOW BOUNDARY.

&&

AHOMANN
Local storm report, Jun 4, 9:37 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
937 PM EDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND GST     KOKOMO                  40.48N 86.13W
06/04/2011  M73 MPH          HOWARD             IN   MESONET

            MEASURED VIA WUNDERGROUND STATION.

&&

AHOMANN

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 8:03 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hancock, Hendricks, Johnson, Madison and 3 more42 min
Jun 4, 8:18 PM EDTSevere Thunderstorm WarningINDDelaware, Hancock, Henry, Randolph, Rush, Shelby42 min
Jun 4, 8:28 PM EDTSevere Thunderstorm WarningINDClay, Hendricks, Montgomery, Morgan, Parke, Putnam47 min
Jun 4, 8:56 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion49 min
Jun 4, 10:45 PM EDTSpecial Weather StatementINDPutnam45 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.